Jump to content
Clean Liver

Cymbalta withdrawal

Recommended Posts

2 weeks ago I reduced my cymbalta from 60 to 30 mg. As well as a host of other symptoms I have encountered since doing so, I have found that I am feeling detached from my spouse - inability to love. Has anyone else experienced this ?

Share this post


Link to post
Share on other sites

Dear Clean Liver,

Make sure you lower the dose very slowly.  It may take several weeks or more to stop taking it without the negative symptoms.  If you have a pharmacologist that can tell you how to lower the dose slowly, it should be manageable.  I had a terrible time the first time I tried to stop the cymbalta  because the woman who was supposed to be helping me taper off did not know what she was doing.  I will do anything to avoid that again.  I'm pretty sure Cymbalta has 60, 40, 30, and 20mg pills but no 10mg. which if they had the 10mg. it would be easier to stop.  The reaction I got was dizziness, nausea, anxiety and fear but not everyone gets the same problems with it.  I thought it was the flu because I never experienced it before and did not know about the problem of stopping it too fast.  I got a pharmacologist the 2nd time I lowered the dose and it was much better.  

I am back on it now because it helps my back pain.  She increased it from 60mg to 90mg for depression which is the main reason I started it to begin with.

Good luck to you and keep in touch! 

Kim

 

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now

×
×
  • Create New...